# SDR ASAA0380298

- Difficulty date: April 8, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061295
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND FLOOR MEMBRANE CRACKED AT FS 1293 ON RIGHT SIDE, OUTBOARD OF OUTBOARD TRACK.  CUT OUT DAMAGED SECTION AND INSTALLED DOUBLER PER SRM 53-05.  (M)
